Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The distance to the origin of a certain point set in $ E\sp n$


Authors: W. Karush and N. Z. Wolfsohn
Journal: Proc. Amer. Math. Soc. 6 (1955), 323-332
MSC: Primary 52.0X
MathSciNet review: 0069531
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069531-3
Article copyright: © Copyright 1955 American Mathematical Society